Journal of the Mathematical Society of Japan

The Sylvester's law of inertia in simple graded Lie algebras

Soji KANEYUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 3 (1998), 593-614.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225113722

Digital Object Identifier
doi:10.2969/jmsj/05030593

Mathematical Reviews number (MathSciNet)
MR1626338

Zentralblatt MATH identifier
0939.17009

Subjects
Primary: 17Bxx: Lie algebras and Lie superalgebras {For Lie groups, see 22Exx}

Citation

KANEYUKI, Soji. The Sylvester's law of inertia in simple graded Lie algebras. J. Math. Soc. Japan 50 (1998), no. 3, 593--614. doi:10.2969/jmsj/05030593. https://projecteuclid.org/euclid.jmsj/1225113722


Export citation